MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.hrtlng.2007.10.002

Медицинская библиотека · Heart & lung : the journal of critical care · 2008

Adult respiratory distress syndrome after treatment with pegylated interferon alpha-2a and ribavirin.

Vartany Edmond, Caldwell Cary A, Trow Terence K

Клинический случайСтатьяОбзорПеревод пока не подготовлен

Аннотация

Pulmonary manifestations of interferon (IFN) use are a rare but well known complication seen with both standard and pegylated interferon alpha-2b (pegIFNalpha-2b) forms of the agent. These are generally of modest intensity and reversible. We report the first case of fulminant adult respiratory distress syndrome (ARDS) associated with pegylated interferon alpha-2a (pegIFNalpha-2a) and ribavirin use for hepatitis C, complicated by subsequent and ultimately fatal sepsis and multiorgan failure. Practicing gastroenterologists and intensivists alike need to be aware of the potential for serious pulmonary sequelae with the use of combination therapy for chronic hepatitis C viral (CHCV) infections.

Для цитирования: Vartany Edmond, Caldwell Cary A, Trow Terence K. Adult respiratory distress syndrome after treatment with pegylated interferon alpha-2a and ribavirin.. Heart & lung : the journal of critical care. 2008. DOI: 10.1016/j.hrtlng.2007.10.002.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.